# SDR SWAA2023041715013

- Difficulty date: March 10, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE DEFLECTION CONTROL RIB ORSS 270 LT WING 2023-185161<[01] REPLACED ANGLE TRAILING EDGE DEFLECTION CONTROL RIB ORSS 270 LT WING I.A.W B737-700 SRM 51-40-02 AND DWG#115A2930; SHEET 7; REV.-. TOOL USED DIGITAL CALIPER P/N: 500-720-20; S/N: B21015879 AND DUE DATE: 13/DEC/23;[02] TASK COMPLETED
